MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB; PISTON SYRINGE
Model Number 305907
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 5ml ll w/ndl sftygld 22x1-1/2 rb had a loose stopper during use.The following was reported by the initial reporter: "suspected needle core rubber plug slipping".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10/d11: concomitant medical products: device available for eval?: yes.D10/d11: concomitant medical products: returned to manufacturer on: 1/29/2021.H.6.Investigation: one sample and photo was provided for investigation.During investigation, the failure could not be reproduced.No defects or damages were found on the sample.A device history record review was completed by our quality engineer team for provided lot number 9189139.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.A root cause could not be determined due to the failure not being able to be confirmed.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of suspected needle core rubber plug slipping with lot #9189139 regarding item #305907.

Brand Name
SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11276018
Report Number1920898-2021-00144
Device Sequence Number19693134
Product Code MEG
UDI-Device Identifier30382903059073
UDI-Public30382903059073
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number305907
Device Catalogue Number305907
Device Lot Number9189139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1